# SDR QR9R2024111200003

- Difficulty date: November 12, 2024
- Submitted: November 12, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 18724199804
- Aircraft time: 3,783 hours
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: B19030ND05
- Part serial: 13504
- Condition: Fluctuates
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING START RUN-UP, VEMD LANE HYD PRESSURE FLUCTUATED HIGH AND LOW OUT OF FLIGHT PARAMETERS. VOLTAGE JUMPED HIGH WITH RED UNDERLINE SEVERAL TIMES. AIRCRAFT SHUT DOWN. REMOVED AND REPLACED VEMD V2006 NVG IAW AMM 31-60-00, 4-2. MOC SUCCESSFULLY COMPLETED.
